# SDR CA131216008

- Difficulty date: December 11, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Agusta AW139
- Engine: Pwc PT6C67C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Valve
- Condition: Failed
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) THE ENGINE WAS ITT MARGINAL. THE BOV WAS ADJUSTED WHICH CAUSED A SURGE ON DECEL.  THE BOV WAS REPLACED WITH KNOWN SERVICEABLE UNIT AND IT WAS ADJUSTED. DURING TEST AND REPOSITIONING FLIGHT TO ANOTHER BASE, THE ENGINE EXPERIENCED UNRECOVERABLE SURGE ON DESCENT TO LANDING AS POWER WAS BEING ROLLED OFF.  A SIGNIFICANT OVER TEMPERATURE AND LOSS OF TQ WAS OBSERVED.
